Member's Mark Non Drowsy Loratadine 10 mg Antihistamine 24 Hour Allergy Relief 400 Tablets
Loratadine Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. 10mg. tablets Original prescription strength Non-Drowsy Health care Laboratory tested quality assured Compare to Claritin Tablets active ingredient
- Member's Mark Loratadine 10 mg, 400 Tablets, Compare to Claritin
- Member's Mark - Loratadine Antihistamine provides 24 hour relief from indoor and outdoor allergies.
- Formerly known as Simply Right
- Compare to Claritin® Tablets active ingredient
- Non Drowsy
- 24 Hour Relief